# SDR DALA13027793725

- Difficulty date: June 6, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 35,542 hours, 19,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Bs 360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FS 360 FRAME DAMAGED TO WEBAROUND SEVERAL FASTENER HOLES AND ONE LIGHTENING HOLE.  MX C/W WEB REPLACEMENT IAW ERA 493220-14, REV D.
